Alert archive / California / Flash Flood Warnings in 2024

Flash Flood Warning 13, NWS Los Angeles, CA

February 7, 2024Los Angeles County, California

NWS Los Angeles, CA issued this flash flood warning at Feb 7, 2024, 8:55 PM PST for Los Angeles County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2024, 8:55 PM PST (04:55 UTC)
Expired
Feb 7, 2024, 10:56 PM PST
In force
2 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 51 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2024-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2024-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

525 
WGUS56 KLOX 080455
FFWLOX
CAC037-081100-
/O.NEW.KLOX.FF.W.0013.240208T0455Z-240208T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
855 PM PST Wed Feb 7 2024

The National Weather Service in Los Angeles/Oxnard has issued a

* Flash Flood Warning for...
  Eastern and Southern Los Angeles County in southwestern California...

* Until 300 AM PST Thursday.

* At 855 PM PST, Doppler radar indicated heavy rain across the 
  warned area. The expected rainfall rate is 0.25 to 0.5 inches in 
  45 minutes. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Long Beach, Whittier, Alhambra, Downtown Los Angeles, West Covina, 
  Inglewood, Torrance, Culver City, Hermosa Beach, Redondo Beach, 
  Manhattan Beach, Glendora, Rancho Palos Verdes, San Dimas, Venice, 
  Santa Monica and Pomona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding and debris flows are 
imminent or occurring. Residents should take immediate precautions 
to protect life and property. Avoid debris flows.

&&

LAT...LON 3414 11800 3431 11797 3428 11765 3402 11773
      3402 11777 3395 11779 3395 11798 3390 11798
      3373 11810 3373 11807 3368 11821 3368 11844
      3377 11851 3384 11848 3392 11853 3396 11857
      3396 11864 3401 11861 3407 11818

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 45 MINUTES

$$

Cohen/Bruno
1 follow-up statement
048 
WGUS76 KLOX 080656
FFSLOX

Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
1056 PM PST Wed Feb 7 2024

CAC037-080706-
/O.CAN.KLOX.FF.W.0013.000000T0000Z-240208T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-
1056 PM PST Wed Feb 7 2024

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN AND SOUTHERN LOS 
ANGELES COUNTY...

Rain has turned to scattered showers, which will continue overnight. 
However, the threat of widespread ponding of water and flooding of 
low lying areas due to rainfall has significantly decreased, so the 
Flash Flood Warning has been cancelled. However, there will still be 
standing water on area roadways overnight, so extra caution when 
driving is still warranted.

In addition, there have been numerous mudslides and rockslides in 
this area during the few days, and additional slides and debris flow 
are possible many hours after the heaviest rain has ended. Please 
continue to heed remaining road closures.

A Flood Watch remains in effect until 400 AM PST for this area.


LAT...LON 3414 11800 3431 11797 3428 11765 3402 11773
      3402 11777 3395 11779 3395 11798 3390 11798
      3373 11810 3373 11807 3368 11821 3368 11844
      3377 11851 3384 11848 3392 11853 3396 11857
      3396 11864 3401 11861 3407 11818

$$

DB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 7, 8:16 PM PST, 39 minutes earlier.

Area forecast discussion, Feb 7, 8:16 PM PST, 39 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
816 PM PST Wed Feb 7 2024

.SYNOPSIS...07/200 PM.

A quick moving storm will move through the area tonight with
periods of moderate to heavy rain and mountain snow with isolated
thunderstorms possible. Dry and chilly conditions expected
Thursday and Friday, except for some scattered snow showers in the
mountains. Dry weather with a slow warming trend is expected
through the middle of next week with some gusty north winds at
times in the mountains.

&&

.SHORT TERM (WED-SAT)...07/815 PM.

***UPDATE***

A very fast moving but vigorous frontal system will push across
Ventura and Los Angeles Counties this evening. This system has had
a history of producing torrential downpours, with brief rainfall
rates up to an inch per hour, wind gusts over 60 mph, and even a
tornado/waterspout or two. It will move east of Ventura County by
9 pm, and likely out of Los Angeles County between 10 pm and 11 pm
this evening. However, it will pack a quick punch, with continued
heavy downpours and gusty winds. Local damaging winds and brief
tornadoes are possible with this front.

Though rain will not last more than 2 hours in most areas, it may
be briefly torrential. Portions of L.A. County, particularly from
the Santa Monica Mountains to the Hollywood Hills and Griffith
Park, and the adjacent foothills to the north from Agoura
Hills/Calabasas through the southern San Fernando Valley, and to
the south from Malibu through Bel Air, Beverly Hills, and
Hollywood have received over 12 inches of rain since Sunday, with
many landslide and rockslides having occurred. It will not take
much more rain, especially since it may be briefly intense, to
cause significant flooding, landslides, rockslides and debris
flows this evening.

***From Previous Discussion***

This storm is also colder than the last storm so snow levels are
expected to lower to around 3000 later tonight and rain/snow
ratios will be higher. Higher elevations (over 6000 feet) can
expect to receive another foot of snow and chances for
accumulating snow on the Grapevine (just under 4000 feet) are at
least 70%.

Most of the precip should be finished by midnight. The only areas
that will see scattered showers after that will be Central Coast
(which should taper off overnight) and in the northern mountains
(mainly Grapevine west) which could continue even into early
Friday with similar very low snow levels.

Otherwise, dry and chilly conditions expected elsewhere through
Saturday. Some overnight frost/freeze conditions are likely in
many areas, even some coastal areas.

.LONG TERM (SUN-WED)...07/158 PM.

Deterministic and ensemble mdls all agree that the extended period
will be dry. There are differences such as the EC showing a
little bout of offshore flow Saturday morning. Max temps will warm
each day, but despite this warming max temps will be below normal
through the entire period. Extended projections continue to show
a chance for another storm system for the end of next week with a
wide range of outcomes.

&&

.AVIATION...08/0119Z.

At 00Z at KLAX, there was no marine layer nor inversion.

MVFR to IFR conditions will be common at most sites as areas of
showers move through the region, with VFR to MVFR conditions
expected Thursday. Moderate rain will move through KSBA and
southern TAF sites through 08Z, and could see briefly heavy
showers and gusty winds. There is a 10 percent chance of
-TSRA at all sites tonight.

KLAX... Moderate confidence in TAF with showers expected tonight.
Lower confidence in intensity of showers and  High confidence in
no east wind issues through Thursday. Low-end LLWS likely 00-08Z.

KBUR...Moderate confidence in south winds being stronger and
longer lasting then usual through 06-08Z. Moderate confidence in
abrupt wind shift to northwest after. Low-end LLWS possible
00-06Z.

&&

.MARINE...07/119 PM.

High confidence that Small Craft Advisory (SCA) level west to
northwest winds will affect much of the coastal waters through at
least Thu evening, strongest this afternoon and evening. Winds
should drop off first near shore by late Thu evening, then across
the outer waters late Thursday night. Rain is expected to move
down the coast quickly this afternoon and evening. During this
time, there will be brief variations in the wind speed and
directions.

There is a 50-60% chance of SCA level winds across the southern
two outer waters zones (PZZ673/676) Fri night and Sat, and across
the SBA Channel Fri night. There is a 40% chance of SCA level
conds elsewhere Fri night.

Seas will be build into Thursday. There is a mixture of longer
period (16-18 seconds), moderate period (10-12 seconds) and wind
swell (7-9 seconds). This will create hazardous waves near the
coast, with a small chance of breaking waves at the Morro Bay and
Ventura Harbor entrances.

&&

.BEACHES...07/119 PM.

A northwest to west swell will build into the area, peak tonight
into Thursday, then lower but remain elevated through Saturday.
There is a mixture of longer period (16-18 seconds), moderate
period (10-12 seconds) and wind swell (7-9 seconds). High surf is
likely for the Central Coast (12-16 feet) and Ventura Coast (7-10
feet) through Fri, and across west facing beaches of Los Angeles
County (5-8 feet) through Fri. Due to the complexity of the
different wave groups (short to long periods) there is lower
confidence than usual for the actual surf heights.

Meanwhile the tides will continue to build. Observed tides are
running much higher than predicted (0.5 to 1.0 feet), and our
tide models continue that bias through the week. As such, the high
tides have the potential of peaking in the 7.5 to 7.8 feet range
(7.8 feet would match the highest on record). With the combination
of these tides and the high surf expected, there is a risk for
Coastal Flooding for west facing beaches during the morning high
tides (7am to 9am) through at least Friday. Thursday morning
carries the highest risk with the best combination of the highest
surf and highest tides. While the flooding will likely not be as
severe as what occurred in December 2023, there is a risk of
widespread flooding of beach areas including bike paths, parking
lots, and vulnerable roads like near Oceano Dunes and Ventura.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until noon PST Friday for zones
      87-340-346-354-362-366. (See LAXCFWLOX).
     Flood Watch in effect until 4 AM PST Thursday for zones
      88-362-366>373-379-380-548. (See LAXFFALOX).
     Coastal Flood Advisory in effect until noon PST Friday for
      zones 340-346-354. (See LAXCFWLOX).
     Beach Hazards Statement in effect through Friday morning for
      zones 349-350. (See LAXCFWLOX).
     Winter Weather Advisory in effect until 8 AM PST Thursday for
      zones 353-376-378-379. (See LAXWSWLOX).
     Winter Storm Warning in effect until 8 AM PST Thursday for
      zones 377-380. (See LAXWSWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST Thursday for
      zones 645-650-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PST Friday for
      zones 670-673-676. (See LAXMWWLOX).

&&

PUBLIC...MW/DB
AVIATION...Phillips
MARINE...DB/Kittell/Lund
BEACHES...DB/Kittell/KL
SYNOPSIS...MW

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

In the hours before

Local storm report, Feb 7, 7:28 PM PST, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
728 PM PST Wed Feb 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Gst     4 SSW Pearblossom       34.44N 117.93W
02/07/2024  M59 MPH          Los Angeles        CA   Mesonet

            Mesonet station SE329 Juniper Mesa Rd (SCE)
            with convective line.

&&

Hall
Local storm report, Feb 7, 7:33 PM PST, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
733 PM PST Wed Feb 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Tstm Wnd Gst     6 ENE Acton             34.50N 118.10W
02/07/2024  M61 MPH          Los Angeles        CA   Mesonet

            Mesonet station 756SE Sce Rough Road with
            inflow ahead of convective line.

0653 PM     Tstm Wnd Gst     8 SE Acton              34.39N 118.08W
02/07/2024  M61 MPH          Los Angeles        CA   Mesonet

            Mesonet station MLCC1 Mill Creek RAWS with
            inflow ahead of convective line.

0659 PM     Tstm Wnd Gst     2 SSE Lake Hughes       34.64N 118.41W
02/07/2024  M60 MPH          Los Angeles        CA   Mesonet

            Mesonet station GMTC1 Grass Mountain RAWS
            with inflow ahead of convective line.

0700 PM     Tstm Wnd Gst     6 NE Agua Dulce         34.57N 118.27W
02/07/2024  M75 MPH          Los Angeles        CA   Mesonet

            Mesonet station SE444 Sierra Pelona West
            (SCE) with inflow ahead of convective line.

0700 PM     Tstm Wnd Gst     6 NNW Acton             34.55N 118.22W
02/07/2024  M60 MPH          Los Angeles        CA   Mesonet

            Mesonet station SE063 Sierra Pelona (SCE)
            with convective line.

0720 PM     Tstm Wnd Gst     8 S Agua Dulce          34.39N 118.34W
02/07/2024  M64 MPH          Los Angeles        CA   Mesonet

            Mesonet station SE678 Magic Mtn Truck Trl
            (SCE) with inflow ahead of convective line.

0720 PM     Tstm Wnd Gst     7 ESE Acton             34.42N 118.09W
02/07/2024  M62 MPH          Los Angeles        CA   Mesonet

            Mesonet station 555SE N3 Highway (SCE) with
            inflow ahead of convective line.

0727 PM     Tstm Wnd Dmg     4 NW Long Beach         33.83N 118.21W
02/07/2024                   Los Angeles        CA   Law Enforcement

            Large tree branch blocking lanes of
            southbound 405 near 710 connector.

&&
Local storm report, Feb 7, 7:34 PM PST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
734 PM PST Wed Feb 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Flash Flood      3 SSW San Fernando      34.25N 118.47W
02/07/2024                   Los Angeles        CA   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&

Hall
Special weather statement, Feb 7, 8:26 PM PST, 29 minutes before
Special Weather Statement
National Weather Service OXNARD CA
826 PM PST Wed Feb 7 2024

CAZ366>368-373-379>382-548-080530-
Palos Verdes Hills CA-Western Antelope Valley Foothills CA-
Los Angeles County Inland Coast including Downtown Los Angeles CA-
Los Angeles County San Gabriel Valley CA-
Eastern San Gabriel Mountains CA-Eastern San Fernando Valley CA-
Eastern Antelope Valley Foothills CA-Los Angeles County Beaches CA-
Western San Gabriel Mountains and Highway 14 Corridor CA-
826 PM PST Wed Feb 7 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN LOS ANGELES COUNTY
THROUGH 930 PM PST...

At 818 PM PST, Doppler radar was tracking strong showers with gusty
winds along a line extending from 6 miles south of Acton to 13 miles
southwest of Redondo Beach. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Automated wind sensors.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Doppler radar indicates weak rotation
         with this storm and while not immediately likely, this
         activity is being closely monitored for the small chance of
         producing a weak tornado.

Locations impacted include...
Long Beach...
Seal Beach...
Wrightwood...
Inglewood...
Redondo Beach...
Pomona...
Rancho Palos Verdes...
Downtown Los Angeles...
San Dimas...
Glendora...
Alhambra...
West Covina...
Pasadena...
Mount Wilson...
Torrance...
Whittier...
Buena Park...
Chino Hills...
La Habra...
and Altadena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3402 11773 3402 11776 3398 11780 3394 11778
      3395 11797 3390 11798 3385 11806 3376 11810
      3376 11820 3372 11818 3372 11825 3375 11825
      3370 11828 3374 11841 3378 11843 3381 11839
      3386 11840 3451 11804 3447 11766 3428 11765
TIME...MOT...LOC 0418Z 265DEG 36KT 3439 11822 3374 11860

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Lund/Cohen
Special weather statement, Feb 7, 8:43 PM PST, 12 minutes before
Special Weather Statement
National Weather Service OXNARD CA
843 PM PST Wed Feb 7 2024

CAZ088-354-362-366-368>373-375-379>382-548-080530-
Los Angeles County San Gabriel Valley CA-
Eastern San Fernando Valley CA-
Western Santa Monica Mountains Recreational Area CA-
Eastern Antelope Valley Foothills CA-Santa Clarita Valley CA-
Malibu Coast CA-
Western San Gabriel Mountains and Highway 14 Corridor CA-
Ventura County Beaches CA-
Eastern Santa Monica Mountains Recreational Area CA-
Western Antelope Valley Foothills CA-
Los Angeles County Inland Coast including Downtown Los Angeles CA-
Santa Susana Mountains CA-Calabasas and Agoura Hills CA-
Eastern San Gabriel Mountains CA-Los Angeles County Beaches CA-
Western San Fernando Valley CA-
843 PM PST Wed Feb 7 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL AND WESTERN LOS ANGELES
COUNTY INCLUDING THE SANTA MONICAS THROUGH 930 PM PST...

At 841 PM PST, Doppler radar was tracking strong showers with gusty
winds along a line extending from 9 miles northeast of Mount Wilson
to near Carson. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Doppler radar indicates weak rotation
         with this storm and while not immediately likely, this
         activity is being closely monitored for the small chance of
         producing a weak tornado.

Locations impacted include...
Thousand Oaks...
Acton...
North Hollywood...
Encino...
Inglewood...
Woodland Hills...
Malibu...
Agoura Hills...
Venice...
Hollywood...
Van Nuys...
Culver City...
Chatsworth...
Universal City...
Santa Clarita...
Burbank...
Beverly Hills...
Santa Monica...
Northridge...
and Griffith Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3384 11839 3396 11845 3404 11853 3403 11874
      3400 11881 3403 11884 3412 11908 3414 11893
      3413 11886 3417 11880 3417 11867 3424 11867
      3424 11863 3428 11863 3435 11867 3457 11855
      3451 11800
TIME...MOT...LOC 0441Z 264DEG 38KT 3433 11796 3390 11820

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Lund
Local storm report, Feb 7, 8:46 PM PST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
846 PM PST Wed Feb 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Dmg     5 W Moorpark            34.29N 118.96W
02/07/2024                   Ventura            CA   Law Enforcement

            Tree down on Stockton Rd near Balcom Canyon
            Rd.

&&

Hall

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 4:09 PM PSTSpecial Marine WarningLOX66 min
Feb 7, 4:28 PM PSTSevere Thunderstorm WarningLOXSan Luis Obispo, Santa Barbara45 min
Feb 7, 4:43 PM PSTSpecial Marine WarningLOX47 min
Feb 7, 4:57 PM PSTAreal Flood AdvisoryLOXSanta Barbara5 hr
Feb 7, 5:05 PM PSTSpecial Weather StatementLOXSanta Barbara55 min
Feb 7, 5:34 PM PSTSpecial Marine WarningLOX116 min
Feb 7, 5:46 PM PSTSevere Thunderstorm WarningLOXSanta Barbara43 min
Feb 7, 5:52 PM PSTAreal Flood AdvisoryLOXVentura4 hr
Feb 7, 6:10 PM PSTSpecial Weather StatementLOXVentura35 min
Feb 7, 6:39 PM PSTAreal Flood AdvisoryLOXLos Angeles6 hr
Feb 7, 6:48 PM PSTSevere Thunderstorm WarningLOXVentura49 min
Feb 7, 7:15 PM PSTFlash Flood Warning Considerable damage threatLOXLos Angeles, Ventura3 hr
Feb 7, 7:22 PM PSTSevere Thunderstorm Warning Considerable damage threatLOXLos Angeles, Ventura83 min
Feb 7, 7:26 PM PSTSpecial Marine WarningLOX2 hr
Feb 7, 8:03 PM PSTAreal Flood AdvisoryLOXLos Angeles52 min
Feb 7, 8:26 PM PSTSpecial Weather StatementLOXLos Angeles64 min
Feb 7, 8:43 PM PSTSpecial Weather StatementLOXLos Angeles47 min
Feb 7, 9:20 PM PSTSpecial Marine WarningLOX55 min

Nearby

Flash Flood Warnings in California, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.